Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 6, Pages 1006–1022 (Mi zvmmf1670)  

This article is cited in 17 scientific papers (total in 18 papers)

Unsteady waves in anisotropic dispersive media

M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (2429 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:6, 968–984

Bibliographic databases:
UDC: 517.958:531.32
MSC: Primary 78A40; Secondary 78A25
Received: 27.11.1998

Citation: M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Unsteady waves in anisotropic dispersive media”, Zh. Vychisl. Mat. Mat. Fiz., 39:6 (1999), 1006–1022; Comput. Math. Math. Phys., 39:6 (1999), 968–984

Citation in format AMSBIB
\by M.~O.~Korpusov, Yu.~D.~Pletner, A.~G.~Sveshnikov
\paper Unsteady waves in anisotropic dispersive media
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 6
\pages 1006--1022
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 6
\pages 968--984

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1670
  • http://mi.mathnet.ru/eng/zvmmf/v39/i6/p1006

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “On quasi-steady processes in conducting nondispersive media”, Comput. Math. Math. Phys., 40:8 (2000), 1188–1199  mathnet  mathscinet  zmath
    2. “The 75th birthday of Aleksei Georgievich Sveshnikov”, Comput. Math. Math. Phys., 40:4 (2000), 475–477  mathnet  mathscinet  zmath
    3. M. O. Korpusov, A. G. Sveshnikov, “On an initial-boundary value problem in magnetic hydrodynamics”, Comput. Math. Math. Phys., 41:11 (2001), 1651–1658  mathnet  mathscinet  zmath
    4. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “On the existence of a steady-state oscillation mode in the Cauchy problem for a composite-type equation”, Comput. Math. Math. Phys., 41:4 (2001), 602–608  mathnet  mathscinet  zmath
    5. A. B. Alshin, E. A. Alshina, “Numerical solution to initial-boundary value problem for composite equations in unbounded domain”, Comput. Math. Math. Phys., 42:12 (2002), 1725–1732  mathnet  mathscinet  zmath
    6. A. B. Alshin, “Initial-boundary value problems for an equation of composite type with moving boundaries”, Comput. Math. Math. Phys., 42:2 (2002), 162–175  mathnet  mathscinet  zmath
    7. M. O. Korpusov, A. G. Sveshnikov, “Three-dimensional nonlinear evolution equations of pseudoparabolic type in problems of mathematical physics”, Comput. Math. Math. Phys., 43:12 (2003), 1765–1797  mathnet  mathscinet  zmath
    8. Caristi G., “Nonexistence of global solutions of higher order evolution inequalities in R-N”, Nonlinear Equations: Methods, Models and Applications, Progress in Nonlinear Differential Equations and their Applications, 54, 2003, 91–105  mathscinet  zmath  isi
    9. M. O. Korpusov, “Blow-up of solutions of a class of strongly non-linear equations of Sobolev type”, Izv. Math., 68:4 (2004), 783–832  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev, “The Cauchy problem for an equation of Sobolev type with power non-linearity”, Izv. Math., 69:1 (2005), 59–111  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. M. O. Korpusov, A. G. Sveshnikov, “On the “Destruction” of Solutions of Nonlinear Wave Equations of Sobolev Type with Cubic Sources”, Math. Notes, 78:4 (2005), 518–536  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. M. V. Falaleev, E. Yu. Grazhdantseva, “Fundamental operator-functions of degenerate differential and difference-differential operators in Banach spaces which have a Noether operator in the principal part”, Siberian Math. J., 46:6 (2005), 1123–1134  mathnet  crossref  mathscinet  zmath  isi  elib
    13. Al'shin A.B., Al'shina E.A., “Numerical solution of initial-boundary-value problems for Sobolev equations using the dynamic-potential method”, Journal of Communications Technology and Electronics, 50:2 (2005), 213–219  isi
    14. Alshin A.B., Korpusov M.O., Pletner Y.D., Sveshnikov A.G., “New Sobolev equations and dynamical potentials”, Equadiff 2003: International Conference on Differential Equations, 2005, 1021–1023  crossref  mathscinet  zmath  isi
    15. Hayashi N., Kaikina E.I., Naumkin P.I., Shishmarev I.A., “Asymptotics for dissipative nonlinear equations - Preliminary results”, Asymptotics for Dissipative Nonlinear Equations, Lecture Notes in Mathematics, 1884, 2006, 1  crossref  mathscinet  isi
    16. M. O. Korpusov, “Blow-up of ion acoustic waves in a plasma”, Sb. Math., 202:1 (2011), 35–60  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. Gozukizil O.F. Akcagil S., “Travelling Wave Solutions to the Benney-Luke and the Higher-Order Improved Boussinesq Equations of Sobolev Type”, Abstract Appl. Anal., 2012, 890574  crossref  mathscinet  zmath  isi  elib  scopus
    18. M. O. Korpusov, G. I. Shlyapugin, “O razrushenii reshenii zadach Koshi dlya odnogo klassa nelineinykh uravnenii teorii ferritov”, MaterialyVserossiiskoinauchnoikonferentsii Differentsialnye uravneniyai ikh prilozheniya,posvyaschennoi 85-letiyu professoraM.T.Terekhina.Ryazanskii gosudarstvennyi universitet im. S.A. Esenina,Ryazan, 1718 maya2019 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 185, VINITI RAN, M., 2020, 79–131  mathnet  crossref
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:348
    Full text:159
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022